MAUDE Adverse Event Report: EXPLORAMED NC7, INC. WILLOW BREAST PUMP; POWERED BREAST PUMP

EXPLORAMED NC7, INC. WILLOW BREAST PUMP; POWERED BREAST PUMP
Catalog Number PDW00
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/28/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned to exploramed nc7 for evaluation; however, a manufacturing review was conducted on the device history record and no nonconformances were noted in the production of this device.Subsequent follow-up communication with the user shows that she continues to use willow and has not had a reoccurrence of mastitis.With the information provided, it cannot be definitively concluded that the willow breast pump caused or contributed to the incident of mastitis."mastitis is usually a benign, self-limiting condition, with few consequences for the suckling infant.In worldwide studies published within the last 20 years, the incidence of lactation mastitis ranged from 4% to 27%." wambach, karen, and jan riordan.Breastfeeding and human lactation.5th ed., jones & bartlett learning, 2016.
 
Event or Problem Description
While in communication with the customer on (b)(6) 2018, the customer reported that she had mastitis and was prescribed antibiotics but was continuing to pump with willow.

Brand Name
WILLOW BREAST PUMP
Common Device Name
POWERED BREAST PUMP
Manufacturer (Section D)
EXPLORAMED NC7, INC.
201 san antonio circle
suite 172
mountain view CA 94040 1255
MDR Report Key7557747
Report Number3012759464-2018-00010
Device Sequence Number13511138
Product Code HGX
UDI-Device Identifier00858298006002
UDI-Public(01)00858298006002(11)170921
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K161266
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 05/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberPDW00
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2018
Initial Report FDA Received Date05/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;